# SDR AALA2019020439009

- Difficulty date: February 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 59,952 hours, 22,541 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320282
- Part serial: 15318
- Condition: Cracked
- Location: Cockpit
- Part time: 14,861 hours, 5,909 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED FIRST OFFICERS WINDSHIELD. THE AIRCRAFT WAS GROUNDED.  REPLACED THE WINDSHIELD IAW AMM 56-11-11-400-001-A.
